Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I am 31. I had my last cycle on sept. 15/16. I had intercourse with my husband on sep. 24 and 28. On sept 29, I notice some light pink spotting in my panties. I have been spotting for about 14 days. It hasn't been heavy, I just wear pantyliners. I mainly notice it when I wipe or a few hours of wearing the same pantyliner. I am on a blood thinner. I was wondering if I could be pregnant? I have had some mood swings and some bouts of nausea. My breast will become sore for a few hours then fade. I don't noticed any swelling or significant breast tenderness. I do have a funny taste in my mouth also. Please advise. if I wouldn't have had the spotting, I would have started my next cycle on the 12th of October. I am also experiencing some stomach cramping. thanks

Loading...

HI. I AM HAVING THE SAME SYMPTOMSAS YOU, BUT WITH THE SLIGHT DIFFERENCE THAT 1 1/2 WEEKS BEFOREMY PERIOD I HAD A BIT OF BROWN DISCHARGE THAT ONLY LASTED ONE DAY. NOW I HAVE BEEN SPOTTING, I WOULDN'T CONSIDER IT A PERIOD BECUASE ITY HAS NOT COVERED THE NORMAL TRANSITION OFA PERIODLIGHT TO HEAVY TO LIGHT. IT'S BEEN 3 DAYS NOWAND IT'S ONLY BEEN LIGHT BUT WITH HEAVY CRAMPING. WAS WONDERING IF YOU EVER DID FIND OUTIFYOU WERE PREGNANT OR NOT...HOPE SO! IF U WISH E MAIL ME AT _[removed]_
Reply

Loading...

Did you get an answer to that because i have almost the exact question without the blood thinners and i am 30
Reply

Loading...

hi i just wanted to know if anyone can help me im ttc and 3 days after ovulation i started to bleed but its not a period its more like brownish discharge and im not due to have a period for another week an half so if anyone could help id be very grateful
Reply

Loading...

hi im trying for a baby and i started bleeding 3 days after ovulation and don't know why but its not like a period its like light brown discharge and im not due a period for another 2 week and also if its nothing to worry about could i still have a chance of been pregnant i would be grateful for any help
Reply

Loading...

Hi everyone! I am new to this. I have been trolling the internet trying to find some info on my symptoms since stopping cilest on the 18th of June 2009. My period came as normal on the 21st June and my last pill was on the 18th June but 2 weeks after stopping the pill on the 6th July 2009 i started spotting and to this day still (19th July) im really worried as i have been ttc and my period was ment to start yesterday (18th july) but no sign as yet. I have done the first response PT but a BFN so anyone with some info to put me out my missery would be great.
Thanks In Advance from a very worried Lady!

Is this normal after stopping the pill?
Oh Forgot to mention had intercourse every day up untill i started spotting. Also was on Cilest only for 3 weeks had emergency surgery as i had an accident so had antibiotics in those 3 wks but before this was on the pill for 7 years stopped in Dec 08 then i took them for the 3 wks as said above.
Reply

Loading...